On Certain Subclass of Analytic Functions with Fixed Point
T. Al-Hawary,
B. A. Frasin and
M. Darus
Journal of Applied Mathematics, 2013, vol. 2013, 1-8
Abstract:
A new certain differential operator and a subclass are introduced for functions of the form which are univalent in the unit disc . In this paper, we obtain coefficient inequalities, distortion theorem, closure theorems, and class preserving integral operators of functions belonging to the class .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/JAM/2013/312387.pdf (application/pdf)
http://downloads.hindawi.com/journals/JAM/2013/312387.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:312387
DOI: 10.1155/2013/312387
Access Statistics for this article
More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().